# SDR IPXA12573699

- Difficulty date: May 9, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102496
- Condition: Dented
- Location: Bs 520 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, MAIN CARGO BS 520 RT FRAME BETWEEN S16 & 17R FRAME DENTED.  REPAIRED IAW EA 120654 IR AND EO B757-5310-47278-A.
